Iowa, 2009

Winter Storm in Iowa, April 5, 2009

April 5, 2009 · NWS OAX · 2 events in 2 counties and zones

Intense low pressure that tracked along the Kansas and Nebraska border and then across northern Missouri brought areas of heavy wet snow to parts of western Iowa during the nighttime hours of April 4th and 5th. The snow was accompanied by north winds of 25 to 35 mph with gusts to 45 mph.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OAX wrote it up.

Intense low pressure that tracked along the Kansas and Nebraska border and then across northern Missouri brought areas of heavy wet snow to parts of western Iowa during the nighttime hours of April 4th and 5th. The snow was accompanied by north winds of 25 to 35 mph with gusts to 45 mph. Since the snow across this area was quite wet due to surface temperatures around 32 or 33 degrees...the poorest visibilities were mainly confined to when the heaviest snow was falling. Heavier snow totals from the storm included 10 inches in Tekamah Nebraska and around 8 inches near Little Sioux Iowa.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before the first event at Apr 4, 9:20 PM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Apr 4, 9:20 PM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1020 PM CDT SAT APR 4 2009

.UPDATE...
MINOR ADJUSTMENTS MADE TO TIME OF HEADLINES.

&&

.DISCUSSION...
03Z SFC ANLYS SHOWED SFC LOW BTWN CNK AND BIE. ALTHOUGH SNOW WAS
FALLING ALONG AND NW OF A BVN TO OFK TO LCG LINE...TEMPS WERE
STILL JUST WARM ENOUGH TO LIMIT POORER VSBYS TO LOCATIONS MOSTLY W
THRU N OF BVN. THIS SHOULD CHANGE AS SFC LOW TRACKS EWD NEXT SVRL
HRS ALLOWING WINDS TO TURN MORE NRLY AND PULLING DOWN A BIT COLDER
AIR THAT WAS IN PLACE OVR NCNTRL NEB/SD. WOULD STILL EXPECT
BLIZZARD CONDITIONS TO SPREAD FTHR SE ACROSS BLIZZARD WARNING
AREA...ALTHOUGH DID PUSH BACK TIMING OF WINTER STORM WARNING A BIT
WITH COMPLETE CHANGE TO SNOW NOT EXPECTED IN LNK/OMA TILL AROUND
09Z-11Z OR SO. NO CHANGES TO SUN ATTM...ALTHOUGH WITH STRONG WINDS
SPREADING FTHR SE DURING MORNING SOME COUNTIES OUTSIDE OF WARNINGS
MAY NEED WIND HEADLINES. CHERMOK

&&

.PREV DISCUSSION... /ISSUED 316 PM CDT SAT APR 4 2009/

DISCUSSION...
POTENTIAL FOR SEVERE THUNDERSTORMS EARLY THIS EVENING...THEN SNOW
AMOUNTS AND BLIZZARD/WINTER STORM AREAS THROUGH SUNDAY...ARE THE
PRIMARY FORECAST CONCERNS.

STRONG SURFACE LOW PRESSURE WAS EVIDENT ON VISIBLE SATELLITE LOOPS
THIS AFTERNOON...SPINNING THROUGH WESTERN KANSAS. SEVERAL BANDS OF
RAIN/THUNDER HAVE PINWHEELED NORTHEAST THROUGH THE CWA THROUGH THE
DAY...SOME DROPPING PEA SIZE HAIL. HOWEVER STRONG WARMING IN
CENTRAL KANSAS AHEAD OF THE LOW HAS DESTABILIZED LOW LEVELS THIS
AFTERNOON. SURFACE DEW POINTS WERE ONLY IN THE MIDDLE 40S AHEAD OF
THE LOW...SO MINIMAL INSTABILITY IS EXPECTED...HOWEVER VERY STEEP
LAPSE RATES AND STRONG SHEAR SUGGEST LARGE HAIL IS POSSIBLE AS
LATEST WING OF STORMS ROTATES THROUGH NORTH CENTRAL KANSAS AND
SOUTH CENTRAL NEBRASKA INTO OUR AREA IN A COUPLE OF HOURS. THIS
BAND SHOULD SPREAD EAST THROUGH SOUTHEAST AND EAST CENTRAL
NEBRASKA AND SOUTHWEST IOWA DURING THE EVENING. HAVE HIT POPS
RATHER HARD IN THESE AREAS FOR THE EVENING...THEN DECREASED POPS
LATER IN THE EVENING AS DRY SLOT BEHIND THE LINE AND AHEAD OF
UPPER LOW SPREADS OVER THE CWA.

ATTENTION THEN TURNS TO THE WINTER STORM SIDE OF THE SYSTEM.
MODELS ARE STILL SQUABBLING ON HOW FAST TO MOVE THE SURFACE LOW TO
OUR EAST LATE TONIGHT AND SUNDAY MORNING...WITH THE GFS THE MOST
PROGRESSIVE. THIS WILL PLAY A BIG ROLE ON SNOW AMOUNTS ACROSS
EASTERN NEBRASKA...ESPECIALLY IN THE TRANSITION ZONE ALONG
INTERSTATE 80. HAVE PLAYED THE MIDDLE-OF-THE-ROAD GAME BETWEEN THE
GFS AND NAM IN REGARDS TO LOW CENTER PROGRESSION...WHICH SUGGESTS
A LITTLE MORE QPF WILL FALL IN SNOW FORM THAN THE GFS INDICATES.
BUT STILL BOTH MODELS ARE RELATIVELY SIMILAR IN RAIN/SNOW
TRANSITION FROM NORTHWEST TO SOUTHEAST THROUGH THE CWA TONIGHT AND
SUNDAY MORNING BASED ON FORECAST SOUNDINGS.

THIS AFTERNOON ONLY THE FAR NORTHWEST CWA IS IN DANGER OF SEEING
SNOW BY EARLY THIS EVENING. TEMPERATURES FROM KYKN THROUGH KALB
ARE IN THE LOWER 40S WITH KONL SITTING AT 34. A STRONG EASTERLY
WIND AHEAD OF THE SURFACE LOW WILL CONTINUE TO MAINTAIN
TEMPERATURES NEAR CURRENT VALUES UNTIL LOW MOVES FARTHER EAST INTO
NORTHEAST KANSAS DURING THE EVENING AND NORTHERLY LOW LEVEL FLOW
BEGINS TO TAKE HOLD. SOME WET BULB/DYNAMIC COOLING MAY HELP IN
THIS REGARD...BUT SHOULD NOT SPEED THE PROCESS TOO MUCH UNTIL
AFTER DARK. SO EXPECT THE RAIN/SNOW CHANGE LINE TO ENTER THE
NORTHWEST CWA BY 00Z...THEN ONLY DRIFT TO A WAYNE TO COLUMBUS LINE
BY 06Z. WHEN THE NORTH WINDS TAKE OVER AFTER MIDNIGHT...EXPECT THE
CHANGE LINE TO ACCELERATE SOUTHEAST TO THE I-80 CORRIDOR BY OR
JUST BEFORE 12Z...THEN SOUTHEAST OF THE CWA BY 18Z. FORECAST
SOUNDING FROM BOTH THE NAM AND GFS SUPPORT THIS TIMING AS WELL.

HAVE NOT ALTERED SNOW AMOUNTS FROM PREVIOUS FORECAST VERY MUCH.
QPF FIELDS FROM THE NAM/GFS/ECMWF STILL SUPPORT SIGNIFICANT SNOW
ACROSS NORTHEAST NEBRASKA AND TAPERING TO THE SOUTHEAST. HOWEVER
TRANSITION TIMING FROM RAIN TO SNOW IS STILL PROVING TRICKY TO
NAIL DOWN AMOUNTS...ESPECIALLY ALONG THE INTERSTATE. WHILE
MOISTURE AVAILABILITY HAS BEEN SOMEWHAT QUESTIONABLE WITH THIS
SYSTEM FOR SEVERAL DAYS...ITS STRENGTH AND PRECIPITATION THAT HAS
ALREADY FALLEN SUGGESTS AMPLE MOISTURE IS/WILL BE AVAILABLE
THROUGH MUCH OF THE NIGHT AND SUNDAY MORNING. SPECIFIC HUMIDITY
MANIPULATIONS...COBB METHOD FORECASTS...AND HPC GUIDANCE ALL POINT
TO A GOOD 8 INCH SNOW ACROSS NORTHEAST NEBRASKA WITH 2 TO 4 OR SO
ALONG INTERSTATE 80. EXPECT BEST COMBINATION OF LIFT...QPF...AND
SNOW EFFICIENCY TO LINE UP IN THE MIDDLE OF OUR CURRENT BLIZZARD
WARNING...PROBABLY FROM BETWEEN ALBION AND COLUMBUS NORTHEAST
TOWARD WAYNE WHERE 8 TO 10 INCH SNOWS WILL BE POSSIBLE. NORTH
WINDS OF 35 TO 45 MPH WILL SPREAD THROUGH THE BLIZZARD WARNING
AREA OVERNIGHT...CAUSING WHITEOUT CONDITIONS DESPITE A RELATIVELY
WET SNOW.

HAVE GENERALLY 2 TO 5 OR 6 INCH SNOWS IN OUR CURRENT WINTER STORM
WARNING AREA. WHILE THESE AMOUNTS ARE WELL BELOW WARNING
CRITERIA...EXPECT NORTH WINDS WELL IN EXCESS OF 30 MPH WHICH WILL
CAUSE SEVERELY REDUCED VISIBILITIES IN BLOWING SNOW. NEAR BLIZZARD
CONDITIONS WILL LIKELY EXIST FOR SEVERAL HOURS ONCE THE SNOW
BEGINS AFTER MIDNIGHT THROUGH SUNDAY MORNING. SO HAVE CONTINUED
WITH HEADLINES AS THEY ARE.

THE SNOW SHOULD LINGER INTO SUNDAY AFTERNOON ACROSS THE EASTERN
HALF OF THE CWA BEFORE ENDING SUNDAY EVENING. ANOTHER LOBE OF
VORTICITY ROTATING SOUTH ON MONDAY MAY BEING FLURRIES TO THE
AREA...BUT WILL ALSO KEEP TEMPERATURES QUITE CHILLY. HAVE HIGHS ON
MONDAY ONLY IN THE 30S.

A WARMING TREND WILL COMMENCE ON TUESDAY AS UPPER LEVEL LOW MOVES
OFF TO THE EAST AND MID LEVEL RIDGING TRIES TO TAKE HOLD OF THE
CENTRAL PLAINS. HAVE HIGHS WARMING INTO THE 50S BY MID WEEK...BUT
WILL HAVE TO SEE HOW FAST ANY SNOW MELTS. ANOTHER LOW WILL ROLL
THROUGH THE PLAINS ON THURSDAY...BRINGING A CHANCE FOR RAIN
WEDNESDAY NIGHT AND THURSDAY. ECMWF AND GFS ARE POINT THIS SYSTEM
FARTHER SOUTH SO OUR CWA WILL BE ON THE NORTHERN FRINGE.

ANOTHER WARMING TREND SHOULD FOLLOW FOR THE END OF THE WEEK INTO
SATURDAY. WILL LIKELY SEE HIGHS APPROACHING 60 BY THE WEEKEND.

AVIATION...
FOR TAF SITES KOFK/KOMA/KLNK THROUGH 05/18Z.

THE LATEST SFC MAP HAD SFC LOW PRES OVR WCNTRL KS WITH A DOUBLE WARM
FRONT STRUCTURE FROM SCNTRL NEB INTO ERN KS.  AREAS OF SHOWERS WITH
EMBEDDED THUNDER AND SMALL HAIL DUE TO THE LOW FREEZING LEVEL. SFC
LOW PRES WILL CONTINUE TO TRACK NORTHEAST THEN EAST INTO MISSOURI
AND IL.  MEANWHILE A MAJOR SPRING STORM SYSTEM WILL ALSO MOVE OVER
THE REGION. DURING THAT TIME A WIDE VARIETY OF WEATHER WILL IMPACT
THE TAFS.  INITIALLY SHOWERS AND ISOLATED THUNDERSTORMS THEN AT
KOFK...A TRANSITION TO RASN THEN ALL SNOW BY 03Z WITH MVFR CIGS AND
LIFR CIGS AND VSBYS WITH THE SNOW AND BLOWING SNOW AFT 09Z.  AT KOMA
AND KLNK...INCLUDED MVFR CIGS AFT 03Z AND A RASN MIX AFT 06Z WITH
ALL SNOW AFT 09Z. WILL CONTINUE TO MONITOR ANY STORMS THAT DEVELOP
IN THE VICINITY KLNK AS THEY ARE IN A SVR TSTORM WATCH UNTIL 05/01Z.
VERY STRONG EAST WINDS THEN VERY STRONG NORTH WINDS OF 20-30KTS WITH
GUSTS 30 TO 40KTS WILL ACCOMPANY THIS STORM SYSTEM.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...WINTER STORM WARNING FROM 2 AM TO 7 PM CDT SUNDAY FOR NEZ043>045.

     WINTER STORM WARNING FROM 5 AM TO 7 PM CDT SUNDAY FOR NEZ050>053-
     065>067-078.

     BLIZZARD WARNING UNTIL 1 PM CDT SUNDAY FOR NEZ032>034-042.

     BLIZZARD WARNING UNTIL 1 PM CDT SUNDAY FOR NEZ011-012-015>018-
     030-031.

IA...WINTER STORM WARNING FROM 2 AM TO 7 PM CDT SUNDAY FOR IAZ055-056.

     WINTER STORM WARNING FROM 5 AM TO 7 PM CDT SUNDAY FOR IAZ069-079.

     BLIZZARD WARNING UNTIL 1 PM CDT SUNDAY FOR IAZ043.

&&

DERGAN/ZAPOTOCNY
Hazardous weather outlook, Apr 4, 4:06 PM CST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
506 PM CDT SAT APR 4 2009

IAZ043-NEZ011-012-015>018-030>034-042-051215-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-
506 PM CDT SAT APR 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

RAIN WILL BE CHANGING TO SNOW SATURDAY EVENING WITH BLIZZARD
CONDITIONS DEVELOPING AS AN INTENSE SPRING STORM MOVES THROUGH
THE AREA. 6 TO 10 INCHES OF SNOW IS FORECAST COMBINED WITH NORTH
WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH. THUS A BLIZZARD
WARNING IS POSTED THROUGH NOON SUNDAY.

.DAY TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY...
HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE IN OMAHA.

IAZ055-056-069-079-NEZ043>045-050>053-065>067-078-051215-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-COLFAX-DODGE-WASHINGTON-
BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-SALINE-
506 PM CDT SAT APR 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE DURING THE EVENING...MAINLY IN SOUTHEAST NEBRASKA SOUTH
OF THE PLATTE RIVER.

THEN OVERNIGHT...THE RAIN WILL CHANGE TO SNOW WITH NEAR BLIZZARD
CONDITIONS DEVELOPING. A WINTER STORM WARNING IS IN EFFECT WITH 2 TO
6 INCHES OF SNOW AND NORTH WINDS OF 25 TO 35 MPH GUSTING TO 45 MPH
CAUSING BLOWING AND DRIFTING SNOW THROUGH SUNDAY AFTERNOON.

THE TRANSITION FROM RAIN TO SNOW WILL OCCUR FROM NORTHWEST TO
SOUTHEAST. AREAS NORTHWEST OF INTERSTATE 80 COULD SEE ALL SNOW
BEFORE 4 AM...WITH THE INTERSTATE 80 CORRIDOR AND POINTS SOUTH
SEEING SNOW AFTER 4 AM. THE SNOW WILL CONTINUE THROUGH SUNDAY WITH
TOTAL ACCUMULATIONS RANGING FROM 2 TO 4 INCHES ALONG THE
INTERSTATE WITH UP TO 6 INCHES FARTHER NORTHWEST.

.DAY TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED DURING THE EVENING FOR THE
POTENTIAL FOR SEVERE THUNDERSTORMS IN SOUTHEAST NEBRASKA.

SPOTTERS ARE ENCOURAGED TO REPORT THE TYPE OF WINTER PRECIPITATION
FALLING AND ANY ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN
OMAHA.

IAZ080-090-091-NEZ068-088>093-051215-
MONTGOMERY-FREMONT-PAGE-OTOE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
506 PM CDT SAT APR 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND SUNDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING WITH THE
PRIMARY THREAT BEING LARGE HAIL AND DAMAGING WINDS. HOWEVER AN
ISOLATED TORNADO WILL BE POSSIBLE IN SOUTHEAST NEBRASKA DURING THE
EVENING.

THEN LATER TONIGHT...A MIX OF RAIN AND SNOW WILL OVERSPREAD THE
AREA...THEN CHANGE OVER TO SNOW SUNDAY MORNING. A TOTAL OF AN INCH
OR TWO OF SNOW IS POSSIBLE BEFORE ENDING LATE SUNDAY AFTERNOON.

.DAY TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN WILL CHANGE TO SNOW SUNDAY MORNING. SNOW CAN BE EXPECTED
THROUGH SUNDAY EVENING...WITH SNOW AMOUNTS GENERALLY AROUND AND
INCH OR LESS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE NEEDED DURING THE EVENING FOR THE
POTENTIAL FOR SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 4, 6:39 PM CST, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
739 PM CDT SAT APR 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     BLIZZARD         5 S NIOBRARA            42.68N 98.03W
04/04/2009                   KNOX               NE   PUBLIC

            REPORTED FROM A GAS STATION SOUTH OF TOWN...VERY POOR
            VISIBILITIES AT LEAST 5 INCHES OF SNOW...ROADS VERY BAD
            SOME PEOPLE STUCK.

&&

RCHERMOK
Local storm report, Apr 4, 8:09 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
909 PM CDT SAT APR 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     SNOW             ALBION                  41.69N 98.00W
04/04/2009  E0.0 INCH        BOONE              NE   LAW ENFORCEMENT

            NEAR ZERO VISIBILITY IN SNOW AND BLOWING SNOW REPORTED
            WEST OF ALBION ON HIGHWAY 91 AND NORTH OF TOWN ON HIGHWAY
            14. NO ESTIMATE OF SNOW ON THE GROUND.

&&

RCHERMOK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 winter storm. Local standard time, as filed.

Winter Storm, Harrison

When
April 5, 12:30 AM CST to 1:00 PM CST
Where
Harrison forecast zone
Reported by
COOP Observer
Coordinates
41.683, -95.817 (the zone’s center; the record gives no point)

Rain changed to a heavy wet snow a little after midnight CDT on April 5th and continued into the mid morning hours of that day. The precipitation was accompanied by north winds of 25 to 35 mph with gusts to 50 mph. Although snowfall ended during the late morning of the 5th, the strong winds caused continued drifting snow in open areas into the afternoon hours. The Cooperative observer near Little Sioux reported around 7.5 inches of snow from the storm ending around 7 am CDT. Another inch or so fell during the morning, but much of that melted as it fell.

Winter Storm, Monona

When
April 5, 12:30 AM CST to 1:00 PM CST
Where
Monona forecast zone
Reported by
Public
Coordinates
42.052, -95.960 (the zone’s center; the record gives no point)

Rain changed to a heavy wet snow a little after midnight CDT on April 5th and continued into the mid morning hours of that day. The precipitation was accompanied by north winds of 25 to 35 mph with gusts to 50 mph. Although snowfall ended during the late morning of the 5th, the strong winds caused continued drifting snow in open areas into the afternoon hours. Public reports of snowfall included 8 inches in Pisgah and between 6 and 12 inches in the Moorhead area. The heavy wet snow and strong winds caused scattered power outages in the county.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2009Every state in 2009This day in weather historyWarnings in Iowa, April 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 155242, 155243.